Search results

  1. 1.
    0484305 - ÚI 2018 RIV US eng C - Conference Paper (international conference)
    Coufal, David
    On Smooth Compactly Supported Radial Fuzzy System.
    INES 2017 IEEE 21st International Conference on Intelligent Engineering Systems. Danvers: IEEE, 2017, s. 39-44. ISBN 978-1-4799-7678-2.
    [INES 2017. International Conference on Intelligent Engineering Systems /21./. Larnaca (CY), 20.10.2017-23.10.2017]
    R&D Projects: GA ČR GA15-18108S
    Institutional support: RVO:67985807
    Keywords : fuzzy systems * radial functions * smoothness
    OECD category: Computer sciences, information science, bioinformathics (hardware development to be 2.2, social aspect to be 5.8)
    http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arnumber=8118577&isnumber=8118527
    Permanent Link: http://hdl.handle.net/11104/0279438
    FileDownloadSizeCommentaryVersionAccess
    a0484305.pdf1969.3 KBPublisher’s postprintrequire
     
     
  2. 2.
    0442892 - MÚ 2016 RIV DE eng J - Journal Article
    Gogatishvili, Amiran - Moura, S. - Neves, J. S. - Opic, B.
    Embeddings of Sobolev-type spaces into generalized Hölder spaces involving k-modulus of smoothness.
    Annali di Matematica Pura ed Applicata. Roč. 194, č. 2 (2015), s. 425-450. ISSN 0373-3114. E-ISSN 1618-1891
    R&D Projects: GA ČR GA13-14743S; GA ČR GA201/08/0383
    Institutional support: RVO:67985840
    Keywords : rearrangement-invariant Banach function space * modulus of smoothness * distributional gradient
    Subject RIV: BA - General Mathematics
    Impact factor: 0.861, year: 2015
    http://link.springer.com/article/10.1007/s10231-013-0383-1
    Permanent Link: http://hdl.handle.net/11104/0245695
    FileDownloadSizeCommentaryVersionAccess
    Gogatishvili.pdf1360.9 KBPublisher’s postprintrequire
     
     
  3. 3.
    0436754 - MÚ 2015 RIV DE eng B - Monography
    Hájek, Petr Pavel - Johanis, M.
    Smooth Analysis in Banach Spaces.
    1. - Berlin: De Gruyter, 2014. 499 s. De Gruyter Series in Nonlinear Analysis and Applications, vol. 19. ISBN 978-3-11-025898-1. ISSN 0941-813X
    R&D Projects: GA ČR GA201/07/0394; GA ČR(CZ) GAP201/11/0345; GA AV ČR IAA100190801; GA MŠk(CZ) 7AMB12FR003
    Institutional support: RVO:67985840
    Keywords : Banach space * smoothness * polynomial
    Subject RIV: BA - General Mathematics
    http://www.degruyter.com/view/product/129829
    Permanent Link: http://hdl.handle.net/11104/0240436
     
     
  4. 4.
    0431315 - MÚ 2015 RIV US eng J - Journal Article
    Gogatishvili, Amiran - Opic, B. - Tikhonov, S. - Trebels, W.
    Ulyanov-type inequalities between Lorentz–Zygmund spaces.
    Journal of Fourier Analysis and Applications. Roč. 20, č. 5 (2014), s. 1020-1049. ISSN 1069-5869. E-ISSN 1531-5851
    R&D Projects: GA ČR GA13-14743S; GA ČR GA201/08/0383
    Institutional support: RVO:67985840
    Keywords : moduli of smoothness * K-funkctionals * Lorentz-Zygmund spaces
    Subject RIV: BA - General Mathematics
    Impact factor: 1.118, year: 2014
    http://link.springer.com/article/10.1007/s00041-014-9343-4
    Permanent Link: http://hdl.handle.net/11104/0235887
    FileDownloadSizeCommentaryVersionAccess
    Gogatishvili3.pdf1531.1 KBPublisher’s postprintrequire
     
     
  5. 5.
    0425968 - MÚ 2015 RIV US eng J - Journal Article
    Hájek, Petr Pavel - Procházka, A.
    Ck smooth approximations of LUR norms.
    American Mathematical Society. Transactions. Roč. 366, č. 4 (2014), s. 1973-1992. ISSN 0002-9947. E-ISSN 1088-6850
    R&D Projects: GA ČR(CZ) GAP201/11/0345
    Institutional support: RVO:67985840
    Keywords : higher order smoothness * LUR * renorming
    Subject RIV: BA - General Mathematics
    Impact factor: 1.122, year: 2014
    http://www.ams.org/journals/tran/2014-366-04/S0002-9947-2013-05899-0/home.html
    Permanent Link: http://hdl.handle.net/11104/0231751
    FileDownloadSizeCommentaryVersionAccess
    Hajek5.pdf3322.4 KBPublisher’s postprintrequire
     
     
  6. 6.
    0402034 - UIVT-O 940056 CZ eng J - Journal Article
    Šíma, Jiří
    Generalized Back Propagation for Training Pattern Derivatives.
    Neural Network World. Roč. 4, č. 1 (1994), s. 91-98. ISSN 1210-0552
    Grant - others:ALTEC(XE) IC-1000
    Keywords : back propagation * smoothness constraints * multi-layered network * expert system * explicite kulle * trainning pattern derivatives * generalization
    Permanent Link: http://hdl.handle.net/11104/0003380
    FileDownloadSizeCommentaryVersionAccess
    0402034-ao.pdf1351.8 KBPublisher’s postprintrequire
     
     
  7. 7.
    0389770 - MÚ 2013 RIV US eng J - Journal Article
    Choi, Y.S. - Hájek, Petr Pavel - Lee, H.
    Extensions of smooth mappings into biduals and weak continuity.
    Advances in Mathematics. Roč. 234, Feb 15 (2013), s. 453-487. ISSN 0001-8708. E-ISSN 1090-2082
    R&D Projects: GA ČR(CZ) GAP201/11/0345; GA MŠk(CZ) 7AMB12FR003
    Institutional support: RVO:67985840
    Keywords : extension to biduals * Dunford-Pettis property * smoothness
    Subject RIV: BA - General Mathematics
    Impact factor: 1.353, year: 2013
    http://www.sciencedirect.com/science/article/pii/S0001870812004100
    Permanent Link: http://hdl.handle.net/11104/0218686
    FileDownloadSizeCommentaryVersionAccess
    Hajek.pdf9371.6 KBPublisher’s postprintrequire
     
     
  8. 8.
    0369509 - FGÚ 2012 RIV US eng J - Journal Article
    Michálek, Jan - Čapek, Martin - Kubínová, Lucie
    Nonrigid Registration of CLSM Images of Physical Sections with Discontinuous Deformations.
    Microscopy and Microanalysis. Roč. 17, č. 6 (2011), s. 923-936. ISSN 1431-9276. E-ISSN 1435-8115
    R&D Projects: GA ČR(CZ) GA102/08/0691; GA ČR(CZ) GA304/09/0733; GA MŠk(CZ) LC06063; GA MŠk(CZ) ME09010; GA MŠk(CZ) MEB0810092
    Institutional research plan: CEZ:AV0Z50110509
    Keywords : confocal microscopy * image registration * target image * reference image * total variation * data term * smoothness term * L1-TV function * E-L1-TV function * graph cuts * multilabel optimization * local entropy
    Subject RIV: JC - Computer Hardware ; Software
    Impact factor: 3.007, year: 2011
    Permanent Link: http://hdl.handle.net/11104/0203557
     
     
  9. 9.
    0368322 - MÚ 2012 RIV CZ eng J - Journal Article
    Caetano, A.M. - Gogatishvili, Amiran - Opic, B.
    Compact embeddings of Besov spaces involving only slowly varying smoothness.
    Czechoslovak Mathematical Journal. Roč. 61, č. 4 (2011), s. 923-940. ISSN 0011-4642. E-ISSN 1572-9141
    R&D Projects: GA ČR GA201/08/0383
    Institutional research plan: CEZ:AV0Z10190503
    Keywords : Besov spaces with generalized smoothness * Lorentz-Karamata spaces * compact embeddings
    Subject RIV: BA - General Mathematics
    Impact factor: 0.262, year: 2011
    http://www.springerlink.com/content/d1740188v2763667/
    Permanent Link: http://hdl.handle.net/11104/0202700
    FileDownloadSizeCommentaryVersionAccess
    Gogatishvili.pdf0216.8 KBPublisher’s postprintopen-access
     
     
  10. 10.
    0363305 - MÚ 2012 RIV US eng J - Journal Article
    Caetano, A.M. - Gogatishvili, Amiran - Opic, B.
    Embeddings and the growth envelope of Besov spaces involving only slowly varying smoothness.
    Journal of Approximation Theory. Roč. 163, č. 10 (2011), s. 1373-1399. ISSN 0021-9045. E-ISSN 1096-0430
    R&D Projects: GA ČR GA201/05/2033; GA ČR GA201/08/0383
    Institutional research plan: CEZ:AV0Z10190503
    Keywords : Besov spaces with generalized smoothness * classical Lorentz spaces * Lorentz-Karamata spaces * sharp embeddings * growth envelopes
    Subject RIV: BA - General Mathematics
    Impact factor: 0.681, year: 2011
    http://www.sciencedirect.com/science/article/pii/S002190451100061X
    Permanent Link: http://hdl.handle.net/11104/0199284
    FileDownloadSizeCommentaryVersionAccess
    Gogatishvili4.pdf1335.7 KBPublisher’s postprintrequire
     
     

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.